# SDR SWAA2024010213180

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 STRINGER 10R CENTER SECTION 2023-652066<[01] REPLACED NEW TIE CLIP LOCATED BS 277 STRINGER 10R CENTER SECTION I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND #DWG: 141A1110 SHEET: 17 REV:-. SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW.
